# SDR SWAA2024053077450

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84 LOCATED BS727E AT AFT CARGO COMPARTMENT 2024-269998<[01] TOOL USED ON STEP 4 IS EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 190023010; DUE DATE: 24-JUL-24;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOC. RBL 13.84 BETWEEN BS 727D MORE 12 INCH TO BS 747 MORE 12 INCH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOC. RBL 13.84 BETWEEN BS 727D MORE 12 INCH TO BS 747 MORE 12 INCH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SIGN OFFS BELOW. RII VERIFIED
